ON SOLUTIONS AND WARING'S FORMULAS FOR SYSTEMS OF n ALGEBRAIC EQUATIONS FOR n UNKNOWNS | Научно-инновационный портал СФУ

ON SOLUTIONS AND WARING'S FORMULAS FOR SYSTEMS OF n ALGEBRAIC EQUATIONS FOR n UNKNOWNS

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1090/spmj/1361

Ключевые слова: Algebraic equations, hypergeometric functions, multidimensional logarithmic residue, power sums

Аннотация: A system of n algebraic equations for n unknowns is considered, in which the collection of exponents is fixed, and the coefficients are variable. Since the solutions of such systems are 2n-homogeneous, two coefficients in each equation can be fixed, which makes it possible to pass to the corresponding reduced systems. For the reduced systems, a formula for the solution (and also for any monomial of the solution) is obtained in the form of a hypergeometric type series in the coefficients. Such series are represented as a finite sum of Horn's hypergeometric series: the ratios of the neighboring coefficients of the latter series are rational functions of summation variables. The study is based on the linearization procedure and on the theory of multidimensional residues. As an application of the main formula, a multidimensional analog is presented of the Waring formula for powers of the roots of the system.

Ссылки на полный текст

Издание

Журнал: ST PETERSBURG MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 26, Is. 5

Номера страниц: 839-848

ISSN журнала: 10610022

Место издания: PROVIDENCE

Издатель: AMER MATHEMATICAL SOC

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.